# SDR MALA020447

- Difficulty date: July 18, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT ATTEMPTED AN APPROACH BUT ENDED UP GOING MISSED DUE TO WIND SHEER.  THEN RECEIVED AN INDICATION THAT THE GEAR WAS NOT UP AND LOCKED.  ELECTED TO DIVERT THE FLIGHT TO CVG DUE TO THE FACT THAT IT IS A MAINTENANCE BASE.  THE FLIGHT LANDED IN CVG WITH NO PROBLEMS.  MAINTENANCE FOUND RT MLG UPLOCK SENSOR CANNON PLUG LOOSE.  REMOVED AND CLEANED CANNON PLUG AND REINSTALLED.  REMOVED AND CLEANED DOOR UPLOCK SENSOR CANNON PLUG AND REINSTALLED.  PERFORMED GEAR SWING IAW AMM 32-30-00, OPS CHECK GOOD.
